# SDR ASOA2016070915206

- Difficulty date: July 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FRAME, STRINGER 25L-24R FOUND CORRODED.   REMOVED CORROSION ON FRAME AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01, AND 53-21-06-101-006-A02.  REMOVED AND REPLACED THE FRAME IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND DWG SH690-31350.
